MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; ELEOS MALE-FEMALE MIDSECTION, 70MM

ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; ELEOS MALE-FEMALE MIDSECTION, 70MM
Catalog Number 25001070E
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation for this event is ongoing.When additional information is received, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that a patient will be revised due to an alleged infection.The following implants will be revised: eleos proximal femur, eleos male-female midsection, and eleos cemented segmental stem.The date of the revision surgery has not been scheduled at this time.This event will be reportable as a serious injury, as the implanted devices will be revised.This report captures the eleos male-female midsection.
 
Additional Manufacturer Narrative
It was reported that a patient will be revised due to an alleged infection.The following implants will be revised and replaced: eleos proximal femur, eleos male-female midsection, and eleos cemented segmental stem.The root cause of this complaint could not be determined.Based on the review of device history records, the investigation concluded that the root cause of the reported infection was not likely related to the design, manufacture, and/or sterilization of the implanted eleos implants.

Brand Name
ELEOS LIMB SALVAGE SYSTEM
Common Device Name
ELEOS MALE-FEMALE MIDSECTION, 70MM
Manufacturer (Section D)
ONKOS SURGICAL
77 e halsey rd
parsippany NJ 07054
Manufacturer Contact
upasana basnet
77 e halsey rd
parsippany, NJ 07054
MDR Report Key19281844
Report Number3013450937-2024-00128
Device Sequence Number6358489
Product Code KRO
UDI-Device IdentifierB27825001070E0
UDI-PublicB27825001070E0
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number25001070E
Device Lot Number1853122
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2024
Supplement Date Received by Manufacturer07/03/2024
Initial Report FDA Received Date05/09/2024
Supplement Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale